EconPapers    
Economics at your fingertips  
 

On the Quasi Gaussian Interest Rate Models

Jiro Akahori

Asia-Pacific Financial Markets, 1999, vol. 6, issue 1, 3-6

Abstract: In this paper some remarks on the interest rate model proposed by Jamishidian (1991) and Ritchken and Sankarasubramanian (1995b) are presented. Copyright Kluwer Academic Publishers 1999

Keywords: interest rate models; quasi Gaussian (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1010050324643 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:apfinm:v:6:y:1999:i:1:p:3-6

Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/10690/PS2

DOI: 10.1023/A:1010050324643

Access Statistics for this article

Asia-Pacific Financial Markets is currently edited by Jiro Akahori

More articles in Asia-Pacific Financial Markets from Springer, Japanese Association of Financial Economics and Engineering
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:apfinm:v:6:y:1999:i:1:p:3-6